RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, K L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:88
Full texts:25

http://www.mathnet.ru/eng/person120452
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. E. S. Nikolaev, K. L. Orlov, “A modified marching algorithm for the solution of a system of three-point vector equations”, Differ. Uravn., 31:5 (1995),  870–881  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 808–818

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019